# SDR TWAA9809803

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54345
- Make and model: Boeing 727231
- Aircraft serial: 21632
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING CHECK-C, MAINTENANCE FOUND CABIN FLOOR SUPPORT AT STA 418 WITH CORROSION FROM RBL 44 INTO OTBD END OF SUPPORT.  NEW SUPPORT INSTALLED PER SRM 51-10-1, PAGES 4 AND 4A.  TOTAL TIME:  47,795 HOURS.  TOTAL CYCLES:  30,953.  (X)
